# SDR FDEA202504010544

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,896 hours, 18,719 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ARMING DOOR FOR DEPARTURE, R FWD SLIDE ARMED INDICATION WILL NOT ILLUMINATE   ON ECAM.    RELEASED FOR SERVICE PER MEL : 52-XX-XX CAT : C EXP : 11APR25 "MEL 52-XX-XX: ECAM SLIDE   INDICATION SYSTEM FOR R1 DOOR - INOP. DOOR ESCAPE SLIDE ARMING SYSTEM IS TO  BE VERIFIED AS FULLY ARMED PRIOR TO EACH DEPARTURE. TS IAW TSM 52-73-00 FIG 103. DURING TS FOUND AUTONOMOUS STANDBY POWER UNIT WOULD   NOT TEST. RE-SEATED CANNON PLUG IAW AMM 52-73-18-04 ASPCU TEST FUNCTION NOW WORKS.   PERFORMED ADJUST/TEST OF ASPCU IAW AMM 52-73-00-05-02. OPS CHECKS GOOD. ALL ECAM SLIDE INDICATIONS HAVE BEEN RESTORED. OK FOR SERVICE.
